MathSciNet Relay Station
MathSciNet bibliographic data
MR2506364 (2010m:42037) 42B20 (47B38)
Tan, Chaoqiang; Yan, Lixin Local Tb theorem on spaces of homogeneous type. Z. Anal. Anwend. 28 (2009), no. 3, 333–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement